# SDR DHL9980251C

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLAP VANE NR 3 DELAMINATED LEFT WING DOT 38255.  REMOVED I/W NR 3 VANE IAW DC-8 27-51-14 ROUTE TO STORES TO BE SENT OUT FOR REPAIR.  INSTALLED I/H NR 3 FLAP VANE IAW DC-8 MM 27-51-14 PG 201.  PENDING RIG & OPS CHK ACCOMP.  RIG & OPS CHK NORMAL IAW DC-8 MM 27-50-0.
